2 May 2010
Yes it does it is called Simvastatin/Niacin. See if your pharmacy carries it. Some do and some don't depending on the need for it and how big they are. Hope this helps you. Meds are so expensive we really need generics, I am told they are just as good as he name brand, even though I sometimes wonder but what do you do if you don't have money for the brand name, half the time it's only a fancier name anyway, why pay more if you don't have to. Hope you find it.
- Simcor Information for Consumers
- Simcor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simcor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was taking simcor, after a few months I noticed my hair was thinner, and oily which I never had oily hair in the past. I believe it caused ...
2 answers • 1 Dec 2009
I have been told that taking generic will not be as effictive.But the cost is so much lower and I have limited funds.I also take a generic form of ...
1 answer • 23 Feb 2010
Why am I experiencing more bone pain (intensely), depression, fatigue on the generic form of Arimid?
Since being on the generic form of Armidex I've had intense bone pain, more depression, more dizziness, and fatigue. If they are the same why is ...
2 answers • 12 Aug 2010
I have been taking Simcor for 7 months, recently bumped to 1000mg. I have noticed alopecia in my beard, a possible side effect. Will it go away when ...
0 answers • 6 Aug 2011
weakness. I feel like my head is full of water - ears plugged. I have not felt well since being on this generic medication. My prescription was ...
2 answers • 4 Apr 2012